HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Remarks on numerical experiments of Allen-Cahnequations with constraint via Yosida approximation

Files in This Item:
pre1079.pdf777.97 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84223

Title: Remarks on numerical experiments of Allen-Cahnequations with constraint via Yosida approximation
Authors: Suzuki, Tomoyuki Browse this author
Takasao, Keisuke Browse this author
YAMAZAKI, NORIAKI Browse this author
Keywords: Allen{Cahn equation, constraint, subdifferential, Yosida approximation, singular limit, numerical experiments.
Issue Date: 12-Nov-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1079
Start Page: 1
End Page: 38
Abstract: We consider a one-dimensional Allen{Cahn equation with con- straint from the view-point of numerical analysis. Our constraint is the subdifferential of the indicator function on the closed interval, which is the multivalued function. Therefore, it is very difficult to make numerical ex- periments of our equation. In this paper we approximate our constraint by Yosida approximation. Then, we study the approximating system of our original model numerically. In particular, we give the criteria for the stan- dard forward Euler method to give stable numerical experiments of our approximating equation. Moreover, we give some numerical experiments of approximating equation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69883
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University